# SDR DALA2016032602313

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4R BS 1437.  LONGERON REPAIRED IAW SRM 53-02, FIG 18, SRM 51-10-2A, 51-10-4, 51-10-3, PAR 14,  21, SRM 51-30-2, AND 51-30-5 A.
